# SDR CLCA2007F001

- Difficulty date: March 25, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-30
- Aircraft serial: 46903
- Aircraft time: 91,133 hours, 32,625 cycles
- Engine: Ge CF6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1638
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FUEL FILTER PRESSURE DROP LIGHT ON.  NR 2 ENGINE FUEL FILTER PRESSURE LIGHT ON AFTER ADDITIONAL ONE AND HALF HOUR AFTER TAKEOFF.  DIVERTED TO CLO.  REPLACED FILTERS SUMPED TANKS RUN-UP ALL ENGINES.
